Journal of the European Mathematical Society
Full-Text PDF (213 KB) | Metadata | Table of Contents | JEMS summary
Published online: 2018-05-22
Homology of Hilbert schemes of points on a locally planar curveJørgen Vold Rennemo (1) All Souls College, Oxford, UK
Let $C$ be a proper, integral, locally planar curve, and consider its Hilbert schemes of points $C^[n]$. We define four creation/annihilation operators acting on the rational homology groups of these Hilbert schemes and show that the operators satisfy the relations of a Weyl algebra. The action of this algebra is similar to that defined by Grojnowski and Nakajima for a smooth surface. As a corollary, we compute the cohomology of $C^[n]$ in terms of the cohomology of the compactified Jacobian of $C$ together with an auxiliary grading on the latter. This recovers and slightly strenghtens a formula recently obtained in a different way by Maulik and Yun and independently Migliorini and Shende.
Keywords: Locally planar curves, Hilbert scheme, compactiﬁed Jacobian, Gopakumar– Vafa invariants, Weyl algebra
Vold Rennemo Jørgen: Homology of Hilbert schemes of points on a locally planar curve. J. Eur. Math. Soc. 20 (2018), 1629-1654. doi: 10.4171/JEMS/795